# SDR UALA2013040202164

- Difficulty date: April 2, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 43,228 hours, 17,625 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAMES 12 TO 15 BELOW STR 7R LAP, ABOVE DOOR 1 RT, 3 DENTS IN SKIN REPAIRED WITH DOUBLERS INSTALLED WITH BLIND FASTNERS.  BLIND FASTENERS WERE REMOVED AND VERIFIED CRACK-FREE AND REPLACED WITH SOLID FASTENERS PER ECRA 5310-05713.
